cfaed Publications

Cycle flows and multistability in oscillatory networks

Reference

Debsankha Manik, Marc Timme, Dirk Witthaut, "Cycle flows and multistability in oscillatory networks" , In Chaos: An Interdisciplinary Journal of Nonlinear Science, AIP Publishing, vol. 27, no. 8, pp. 083123, Aug 2017. [doi]

Bibtex

@article{Manik_2017,
doi = {10.1063/1.4994177},
url = {https://doi.org/10.1063%2F1.4994177},
year = 2017,
month = {aug},
publisher = {{AIP} Publishing},
volume = {27},
number = {8},
pages = {083123},
author = {Debsankha Manik and Marc Timme and Dirk Witthaut},
title = {Cycle flows and multistability in oscillatory networks},
journal = {Chaos: An Interdisciplinary Journal of Nonlinear Science}
}

Downloads

No Downloads available for this publication

Related Paths

Biological Systems Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=2367


Go back to publications list